Alert archive / Nebraska / Special Weather Statements in 2011

Special Weather Statement, NWS Cheyenne, WY

August 7, 2011Morrill County, Nebraska

NWS Cheyenne, WY issued this special weather statement at Aug 7, 2011, 1:51 AM MDT for Morrill County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2011, 1:51 AM MDT (07:51 UTC)
Expired
Aug 7, 2011, 2:30 AM MDT
In force
39 min
Issued by
NWS Cheyenne, WY

County Morrill County, NE

The radar

The Cheyenne radar (KCYS), 158 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 7.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 93 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
93 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
4007 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

685 
WWUS85 KCYS 070751
SPSCYS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
151 AM MDT SUN AUG 7 2011

NEZ021-070830-
MORRILL NE-
151 AM MDT SUN AUG 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORRILL COUNTY UNTIL 230
AM MDT...

AT 145 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HUBBARD GAP TO 9
MILES NORTHEAST OF MUD SPRINGS...AND MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
BROADWATER AROUND 200 AM MDT.
BRIDGEPORT AROUND 230 AM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4159 10334 4182 10320 4178 10266 4152 10264
TIME...MOT...LOC 0751Z 253DEG 13KT 4160 10335 4159 10289

$$

RUBIN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Aug 6, 11:35 PM MDT, 2 hours 16 minutes earlier.

Area forecast discussion, Aug 6, 11:35 PM MDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1135 PM MDT SAT AUG 6 2011

.AVIATION...06Z TAFS. VFR WITH THE FOLLOWING EXCEPTIONS. THROUGH
12Z...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS NORTH OF A
RAWLINS TO SCOTTSBLUFF LINE PRODUCING LOCALIZED MVFR AND
TURBULENCE. PATCHY FOG AND LOW CLOUDS EAST OF A DOUGLAS TO KIMBALL
LINE THROUGH 15Z PRODUCING IFR AND MVFR. LOW LEVEL CONVERGENCE
BOUNDARY SETS UP SUNDAY AFTERNOON FROM DOUGLAS SOUTHEASTWARD TO
KIMBALL WITH ISOLATED TO SCATTERED THUNDERSTORMS DEVELOPING
...ESPECIALLY ALONG AND NORTH OF THE BOUNDARY...PRODUCING
LOCALIZED MVFR AND TURBULENCE. THUNDERSTORMS INCREASING IN
COVERAGE SUNDAY EVENING EAST OF A LUSK TO PINE BLUFFS LINE
PRODUCING MVFR...TURBULENCE...SMALL HAIL AND LOCALLY HEAVY RAIN.

RUBIN

&&

.PREV DISCUSSION... /ISSUED 927 PM MDT SAT AUG 6 2011/

DISCUSSION...THUNDERSTORMS CONTINUE AS OF 03Z OVER MAINLY THE
NORTH PART OF THE CWA.  MAIN CONCERN WITH THE STORMS CONTINUES TO BE
WIND GUSTS TO 45 MPH AS WELL AS THE LIGHTNING.  THE DRY STORMS
PRODUCED A NUMBER OF FIRE STARTS IN PLATTE COUNTY THIS EVENING.
IT APPEARS THAT THE ACTIVITY WILL LINGER THROUGH THE EARLY MORNING
HOURS...ESPECIALLY OVER THE NORTHERN PANHANDLE.  A SHORTWAVE
TROUGH HAS BEEN AIDING THE STORMS AND WAS OVER SOUTHEAST WYOMING
AT MID EVENING.  THAT FEATURE WILL CONTINUE TO MOVE SLOWLY EAST
WITH SOME DRYING BEHIND.  HOWEVER...STRONG WINDS ALOFT WILL MOVE
OVER THE NORTHWEST PART OF THE CWA LATE TONIGHT AND MAY PRODUCE
SOME ADDITIONAL SHOWERS AND STORMS OVER THAT AREA.  A SIMILAR
SITUATION WILL EXIST FOR SUNDAY WITH THUNDERSTORMS OVER MAINLY THE
NORTH PART OF THE CWA.  CONDITIONS WILL ALSO BE VERY WARM...DRY AND
BREEZY OVER THAT AREA.  THE STORMS WILL BE HIGH BASED AND PRODUCE
MORE LIGHTNING AND STRONG WIND GUSTS.  HAVE WENT AHEAD AND ISSUED A
FIRE WEATHER WATCH FOR EAST CENTRAL WYOMING FOR SUNDAY AFTERNOON AND
EVENING.

PREVIOUS DISCUSSION.../ISSUED AT 626 PM MDT SAT AUG 6 2011/...

UPDATE...00Z TAF ISSUANCE...WIDELY SCATTERED SHOWERS AND
THUNDERSTORMS ARE ONGOING OVER MUCH OF SOUTHEAST WYOMING...WITH A
MORE ISOLATED COVERAGE ACROSS THE NEBRASKA PANHANDLE. EXPECT THIS
ACTIVITY TO SHIFT EAST THROUGH THE LATE EVENING WITH A FEW
LINGERING ACROSS THE PANHANDLE IN THE OVERNIGHT PERIOD. EXPECT VFR
TO MARGINAL MVFR CONDITIONS ACROSS WYOMING DUE TO A FAIRLY DRY
BOUNDARY LAYER REDUCING OVERALL PRECIPITATION...WITH MVFR ACROSS
THE PANHANDLE WHERE MORE LLVL MOISTURE IS IN PLACE. GUSTY
DOWNDRAFT WINDS WILL BE MORE A POSSIBILITY WITH THE SHOWERS AND
STORMS OVER WY AS THE PRECIP EVAPORATES. A RETURN OF LOW CLOUDS
AND POSSIBLY SOME PATCHY FOG LOOK FAVORABLE TONIGHT ACROSS THE
LOW VALLEYS IN THE PANHANDLE...ESPECIALLY AS SKIES CLEAR AND TEMPS
DROP. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED FOR
LATE SUNDAY AFTERNOON MAINLY EAST OF THE LARAMIE RANGE...WITH
GUSTY WESTERLY WINDS FURTHER WEST. RJM

PREV DISCUSSION... /ISSUED 300 PM MDT SAT AUG 6 2011/

SHORT TERM...TONIGHT THROUGH MONDAY...
LATEST WATER VAPOR LOOP WAS SHOWING A VERY DRY AIR MASS ACROSS
THE AREA WITH SOME ISOLATED SHOWERS TRYING TO POP UP ACROSS CARBON
COUNTY...BUT THE SUBSIDENCE ALOFT APPEARS TO BE SUPPRESSING THIS
ACTIVITY. AS A RESULT...WE ARE NOT REAL CONFIDENT THAT WE WILL SEE
MUCH IN THE WAY OF SHOWER ACTIVITY THIS EVENING. WE MAY END UP
BACKING OFF A BIT ON THE PRECIPITATION CHANCES TO REFLECT THIS.
MEANWHILE...DOUGLAS IS EXPERIENCING VERY LOW HUMIDITIES AROUND 15
PERCENT DURING THE LAST HOUR WITH SOME GUSTS TO 25 MPH. DODGE
CREEK IN FIRE WEATHER ZONE 302 IS ALSO EXPERIENCING VERY DRY
CONDITIONS WITH HUMIDITIES AROUND 10 TO 15 PERCENT WITH SOME GUSTS
OF 20 TO 30 MPH. WE WILL CONTINUE TO MONITOR THIS AREA FOR THE
POTENTIAL ISSUANCE OF A RED FLAG WARNING DURING THE NEXT HOUR OR
SO. TONIGHT SHOULD BE ANOTHER COOL ONE WITH DRY AIR IN PLACE
ACROSS AREAS MAINLY ALONG AND WEST OF INTERSTATE 25.
MEANWHILE...AREAS EAST OF INTERSTATE MAY SEE UPSLOPE BEGIN TO KICK
IN SOME WHICH WILL BRING BACK HIGHER DEWPOINTS. OTHERWISE...QUIET
CONDITIONS CAN BE EXPECTED OVERNIGHT.

SUNDAY-SUNDAY NIGHT:
LATEST ACARS DATA WAS SHOWING A JET STREAK MOVING TOWARDS
CALIFORNIA. THIS JET STREAK IS PROGGED TO MOVE EAST TOWARDS
WYOMING BY TOMORROW EVENING. AHEAD OF THIS JET STREAK...WE WILL
SEE GOOD UPSLOPE FLOW DEVELOP TOMORROW AFTERNOON MAINLY EAST OF
THE LARAMIE RANGE ALONG WITH GOOD LOW LEVEL CONVERGENCE. IN
ADDITION...WE ARE LOOKING AT THE POTENTIAL FOR SURFACE BASED CAPE
VALUES AROUND 2000 TO 2500J/KG WITH 0-6KM SHEAR VALUES AROUND 40
TO 50KTS. THAT IS A PRETTY FAVORABLE ENVIRONMENT FOR SOME SEVERE
STORMS TOMORROW AFTERNOON MAINLY ACROSS THE PANHANDLE REGION. WEST
OF THE LARAMIE RANGE WE MAY BE LOOKING A POTENTIAL RED FLAG CRITERIA
AGAIN ESPECIALLY IN PORTIONS OF CONVERSE AND NIOBRARA. LATER SHIFTS
MAY NEED TO EVALUATE THAT POTENTIAL FURTHER.

MONDAY:
THE MODELS ARE IN FAIRLY GOOD AGREEMENT IN SHOWING US IN A
NORTHWEST FLOW REGIME WHICH WOULD TEND TO KEEP THE BULK OF THE LOW
LEVEL MOISTURE EAST IN THE PLAINS. THE NAM DOES TRY TO BREAK OUT
PRECIPITATION ACROSS OUR NORTHEAST COUNTIES ON MONDAY...DUE TO
GOOD UPSLOPE FLOW AND LOW LEVEL CONVERGENCE TRYING TO DEVELOP
DURING THE AFTERNOON. HOWEVER...THIS DOES NOT SEEM REASONABLE
BASED ON THE UPPER FLOW REGIME WHICH WOULD KEEP THE BULK OF THE
LOW LEVEL MOISTURE EAST OF THE FORECAST AREA. AS A RESULT...WE
HAVE BACKED OFF ON POPS ON MONDAY AFTERNOON.

LONG TERM...MONDAY NIGHT THROUGH SATURDAY...
WARM TEMPERATURES WILL CONTINUE OVER THE CWA FOR THE PERIOD WITH
MINOR CHANGES...TYPICAL AUGUST WEATHER IN THIS AREA. UPPER FLOW
WILL REMAIN GENERALLY WESTERLY ATOP AN UPPER LEVEL RIDGE ANCHORED
OVER THE SOUTHERN PART OF THE COUNTRY. DISTURBANCES DROPPING
SOUTHEAST OVER THE NORTHERN PLAINS AND UPPER MIDWEST WILL CAUSE A
WEAK SFC FRONT TO OSCILLATE OVER THE HIGH PLAINS AND SHOULD ACT AS
A FOCUS FOR MAINLY LATE DAY CONVECTION...THUS BEST CHANCES WILL
BE OVER THE PANHANDLE OFF AND ON DURING THE PERIOD. MONSOONAL
MOISTURE WILL REMAIN CUT OFF FOR THE MOST PART SO CONVECTION
SHOULD BE ISOLATED.

FIRE WEATHER...
HAVE WENT AHEAD AND ISSUED A FIRE WEATHER WATCH FOR EAST CENTRAL
WYOMING FOR SUNDAY AFTERNOON AND EVENING.  IT LOOKS TO BE ANOTHER
VERY WARM...DRY AND BREEZY DAY IN THAT AREA ALONG WITH FUELS THAT
ARE DRY ENOUGH TO SUPPORT LARGE FIRE GROWTH.  MORE THUNDERSTORMS
ARE LIKELY IN THE AFTERNOON AND EVENING HOURS. MANY OF THOSE STORMS
WILL BE HIGH BASED...BUT WILL PRODUCE CONSIDERABLE LIGHTNING AND
STRONG AND BRIEF WIND GUSTS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM NOON SUNDAY TO 8 PM SUNDAY FOR WYZ101-
     WYZ102-WYZ103.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...REC
LONG TERM...RE
UPDATE...WEILAND
Hazardous weather outlook, Aug 6, 9:42 PM MDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
942 PM MDT SAT AUG 6 2011

WYZ101>119-071130-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
942 PM MDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH EARLY SUNDAY MORNING
OVER SOUTHEAST WYOMING. THE STORMS WILL PRODUCE LIGHTNING...A PERIOD
OF MODERATE RAINFALL AND BRIEF WIND GUSTS TO 45 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON AND EVENING
FOR EAST CENTRAL WYOMING.  THE WATCH FOR THAT AREA IS DUE TO THE
VERY WARM...DRY AND BREEZY CONDITIONS ALONG WITH GENERALLY DRY
THUNDERSTORMS.

ISOLATED DAILY THUNDERSTORMS WILL BE POSSIBLE INTO NEXT WEEK AND
WILL BE MAINLY CONFINED TO EAST CENTRAL WYOMING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-071130-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
942 PM MDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL CONTINUE OVER THE PANHANDLE THROUGH
3 AM.  THE ACTIVITY WILL PRODUCE WIND GUSTS TO 45 MPH...LIGHTNING
AND A PERIOD OF MODERATE RAINFALL.  AREAS OF FOG WILL FORM TOWARDS
SUNRISE AND WILL REDUCE VISIBILITIES TO BETWEEN 1 AND 3 MILES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AREAS OF FOG WILL PERSIST THROUGH 9 AM.

ISOLATED DAILY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE WESTERN
NEBRASKA PANHANDLE INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, Aug 6, 7:54 PM MDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
754 PM MDT SAT AUG 6 2011

NEZ002-003-095-096-070245-
BOX BUTTE NE-DAWES NE-NORTH SIOUX NE-SOUTH SIOUX NE-
754 PM MDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIOUX...SOUTHWESTERN
DAWES AND NORTHWESTERN BOX BUTTE COUNTIES UNTIL 845 PM MDT...

AT 752 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR AGATE...OR 27 MILES NORTHEAST OF
TORRINGTON...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  AGATE...
  MARSLAND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4271 10331 4225 10318 4220 10389 4245 10398
TIME...MOT...LOC 0154Z 256DEG 25KT 4236 10381

MSW
Local storm report, Aug 6, 8:04 PM MDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
804 PM MDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     TSTM WND GST     LARAMIE                 41.31N 105.58W
08/06/2011  M51.00 MPH       ALBANY             WY   ASOS

0741 PM     TSTM WND GST     5 N WINDY PEAK          42.35N 105.58W
08/06/2011  M51.00 MPH       CONVERSE           WY   MESONET

0750 PM     TSTM WND GST     9 N CHEYENNE            41.28N 104.79W
08/06/2011  E50.00 MPH       LARAMIE            WY   NWS EMPLOYEE

&&

CLH
Special weather statement, Aug 6, 8:44 PM MDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
844 PM MDT SAT AUG 6 2011

NEZ002-003-095-096-070330-
BOX BUTTE NE-DAWES NE-NORTH SIOUX NE-SOUTH SIOUX NE-
844 PM MDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SIOUX...DAWES AND
NORTHERN BOX BUTTE COUNTIES UNTIL 930 PM MDT...

AT 842 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
CRAWFORD TO 10 MILES WEST OF BOX BUTTE DAM TO 11 MILES NORTHWEST OF
KILPATRICK LAKE...AND MOVING TO THE EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CHADRON...
  BOX BUTTE DAM...
  HEMINGFORD...
  BEREA...
  WILD HORSE BUTTE...
  FORT ROBINSON...
  CHADRON ST PARK...
  MARSLAND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4215 10357 4248 10351 4287 10385 4301 10324
      4301 10287 4253 10276 4249 10277 4243 10274
      4217 10273
TIME...MOT...LOC 0243Z 329DEG 25KT 4274 10357 4248 10327
          4220 10344

MSW
Special weather statement, Aug 7, 1:51 AM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
151 AM MDT SUN AUG 7 2011

NEZ021-070830-
MORRILL NE-
151 AM MDT SUN AUG 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORRILL COUNTY UNTIL 230
AM MDT...

AT 145 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HUBBARD GAP TO 9
MILES NORTHEAST OF MUD SPRINGS...AND MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
BROADWATER AROUND 200 AM MDT.
BRIDGEPORT AROUND 230 AM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4159 10334 4182 10320 4178 10266 4152 10264
TIME...MOT...LOC 0751Z 253DEG 13KT 4160 10335 4159 10289

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:04 PM MDTFire Weather WatchCYS8 hr
Aug 7, 4:15 AM MDTRed Flag WarningCYS16 hr
Aug 7, 5:08 PM MDTSpecial Weather StatementCYSConverse, Niobrara52 min
Aug 6, 6:31 PM MDTSpecial Weather StatementCYSCheyenne44 min
Aug 6, 7:54 PM MDTSpecial Weather StatementCYSSioux51 min
Aug 6, 8:44 PM MDTSpecial Weather StatementCYSBox Butte, Dawes46 min
Aug 7, 1:55 PM MDTSpecial Weather StatementCYSCheyenne50 min
Aug 7, 2:01 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill44 min
Aug 7, 2:54 PM MDTSpecial Weather StatementCYSCheyenne36 min

Nearby

Special Weather Statements in Nebraska, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.